×

Found 93 Documents (Results 1–93)

Symmetric, semisymmetric, and recurrent projectively Euclidean spaces. (English. Russian original) Zbl 1532.53077

J. Math. Sci., New York 276, No. 3, 410-416 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 179, 60-66 (2020).
MSC:  53C35 53A20
PDFBibTeX XMLCite
Full Text: DOI

Symmetry, phases and quantisation. (English) Zbl 1381.53163

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 18th international conference on geometry, integrability and quantization, Sts. Constantine and Elena (near Varna), Bulgaria, June 3–8, 2016. Sofia: Avangard Prima. Geometry, Integrability and Quantization, 77-96 (2017).
PDFBibTeX XMLCite
Full Text: DOI Link

On generalized Sasakian space-forms. (English) Zbl 1350.53037

Suh, Young Jin (ed.) et al., Proceedings of the 19th international workshop on Hermitian-Grassmannian submanifolds and the 10th RIRCM-OCAMI joint differential geometry workshop, Daejeon, Korea, October 26–28, 2015. Taejŏn: National Institute for Mathematical Sciences (NIMS). 205-223 (2015).
MSC:  53C15 53C25
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software